# SDR DALA2018010800146

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 97,415 hours, 14,351 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Not Seated
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENCOUNTERED SPOILERS TAKE OFF CONFIG WARNING AT APPROX 20KTS DURING TO ROLL.  ATO PERFORMED AND AIRCRAFT RETURNED TO GATE.  MTC RESEATED THE TO CONFIG WARNING CARD, INSPECTED THE SPOILER HANDLE ARMING SWITCH AND PERFORMED THE TO CONFIG WARNING TEST. A/C RTS
